File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: An LMI approach to the computation of lower bounds for stability margins of 2D discrete systems

TitleAn LMI approach to the computation of lower bounds for stability margins of 2D discrete systems
Authors
Keywords2D Discrete Systems
Linear Matrix Inequality (Lmi)
Stability Margin
Issue Date2006
Citation
Dynamics Of Continuous, Discrete And Impulsive Systems Series B: Applications And Algorithms, 2006, v. 13 n. 2, p. 221-236 How to Cite?
AbstractThis paper develops an LMI approach to computing lower bounds for the stability margin of 2D discrete systems described by Roesser's state space model. A new asymptotic stability condition for 2D discrete systems expressed in an LMI is proposed. Based on this, the stability margins of 2D discrete systems are presented. Illustrative examples are presented to demonstrate that the result obtained in this paper is less conservative than those in the literature. It is also shown that the results developed for the Roesser model can be extended to the Fornasini-Marchesini models. Copyright ©2006 Watam Press.
Persistent Identifierhttp://hdl.handle.net/10722/156869
ISSN
2006 Impact Factor: 0.193
2015 SCImago Journal Rankings: 0.563
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorGalkowski, Ken_US
dc.contributor.authorLin, Zen_US
dc.date.accessioned2012-08-08T08:44:21Z-
dc.date.available2012-08-08T08:44:21Z-
dc.date.issued2006en_US
dc.identifier.citationDynamics Of Continuous, Discrete And Impulsive Systems Series B: Applications And Algorithms, 2006, v. 13 n. 2, p. 221-236en_US
dc.identifier.issn1492-8760en_US
dc.identifier.urihttp://hdl.handle.net/10722/156869-
dc.description.abstractThis paper develops an LMI approach to computing lower bounds for the stability margin of 2D discrete systems described by Roesser's state space model. A new asymptotic stability condition for 2D discrete systems expressed in an LMI is proposed. Based on this, the stability margins of 2D discrete systems are presented. Illustrative examples are presented to demonstrate that the result obtained in this paper is less conservative than those in the literature. It is also shown that the results developed for the Roesser model can be extended to the Fornasini-Marchesini models. Copyright ©2006 Watam Press.en_US
dc.languageengen_US
dc.relation.ispartofDynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithmsen_US
dc.subject2D Discrete Systemsen_US
dc.subjectLinear Matrix Inequality (Lmi)en_US
dc.subjectStability Marginen_US
dc.titleAn LMI approach to the computation of lower bounds for stability margins of 2D discrete systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-33845700949en_US
dc.identifier.hkuros120212-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33845700949&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume13en_US
dc.identifier.issue2en_US
dc.identifier.spage221en_US
dc.identifier.epage236en_US
dc.publisher.placeCanadaen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridGalkowski, K=7003620439en_US
dc.identifier.scopusauthoridLin, Z=7404229052en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats